A theorem of Stone-Čech type, and a theorem of Tychonoff type, without the axiom of choice; and their realcompact analogues
Fundamenta Mathematicae, Tome 63 (1968) no. 1, pp. 97-110
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_63_1_97_110,
author = {W. Comfort},
title = {A theorem of {Stone-\v{C}ech} type, and a theorem of {Tychonoff} type, without the axiom of choice; and their realcompact analogues},
journal = {Fundamenta Mathematicae},
pages = {97--110},
year = {1968},
volume = {63},
number = {1},
doi = {10.4064/fm-63-1-97-110},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-63-1-97-110/}
}
TY - JOUR AU - W. Comfort TI - A theorem of Stone-Čech type, and a theorem of Tychonoff type, without the axiom of choice; and their realcompact analogues JO - Fundamenta Mathematicae PY - 1968 SP - 97 EP - 110 VL - 63 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-63-1-97-110/ DO - 10.4064/fm-63-1-97-110 LA - en ID - 10_4064_fm_63_1_97_110 ER -
%0 Journal Article %A W. Comfort %T A theorem of Stone-Čech type, and a theorem of Tychonoff type, without the axiom of choice; and their realcompact analogues %J Fundamenta Mathematicae %D 1968 %P 97-110 %V 63 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-63-1-97-110/ %R 10.4064/fm-63-1-97-110 %G en %F 10_4064_fm_63_1_97_110
W. Comfort. A theorem of Stone-Čech type, and a theorem of Tychonoff type, without the axiom of choice; and their realcompact analogues. Fundamenta Mathematicae, Tome 63 (1968) no. 1, pp. 97-110. doi: 10.4064/fm-63-1-97-110
Cité par Sources :